# SDR FDEA201110144504

- Difficulty date: October 14, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- Aircraft time: 27,800 hours, 18,625 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651634897
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 1148 BETWEEN STRINGER 30 AND 29R.  CUT OUT DAMAGED SHEAR TIE IAW SRM 51-10-1 AND 53-10-4, FIG 15, FABRICATED NEW SHEAR TIE IAW SRM 53-10-4 FIG 15.  INSTALLED SHEAR TIE IAW SRM 53-10-4, FIG 15.
